# SDR DHL2004755507

- Difficulty date: October 19, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT O/B MID FLAP UPPER T/E WBL 297 & 492 HAVE SKINS DELAMINATED.  CUT OUT 2EA UPPER T/E DELAM AREAS APPROX 3 X 6.5 INCH & VACUUM BAGGED FOR MOISTURE REMOVAL IAW B727 SRM 51-40-20 FIG 30.  FABRICATED 2EA REPLACEMENT SKINS APPROX 3 X 6.5 INCH & 3.5 X 16.5 INCH AND 2EA EXTERNAL DOUBLERS APPROX 3 X 3 INCH & 3.5 X 3 INCH FROM 2024-T3.016 PO 9001394 IAW B727 SRM 57-50-2 FIG 3.  CLEARED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO ALL REPAIR PARTS & SURFACES FOR BONDING.  BONDED 2EA REPAIRS IAW B727 SRM 57-40-20 FIG 30.  SANDED, CLEARED, TREATED, PRIMED & SEALED REPAIRS IAW B727 SRM 51-40-20 FIG 30.
